Producción científica
Buscar por:
Lista
| Publicación |
|
D. Stefan
and
F. Panaite-,
"DEFORMATION COHOMOLOGY FOR YETTER-DRINFELD MODULES AND HOPF (BI)MODULES", Communications in Algebra, vol.30
, 331-345, 2002
|
|
D. Stefan
and
F. Panaite ,
"DEFORMATION COHOMOLOGY FOR YETTER-DRINFELD MODULES AND HOPF (BI)MODULES", COMMUNICATIONS IN ALGEBRA, vol.30
, 331-345, 2002
|
|
P. Jara Martínez
and
J. Jódar-Reyes,
"FINITE-DIMENSIONAL DUALITY ON THE GENERALIZED LIE ALGEBRA S1(2)(Q)", Journal of Physics A: Mathematical and General, vol.35
, 3683-3696, 2002
|
|
P. Jara Martínez
and
J. Jódar Reyes,
"FINITE-DIMENSIONAL DUALITY ON THE GENERALIZED LIE ALGEBRA S1(2)(Q)", JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL , vol.35
, 3683-3696, 2002
|
|
E. Santos Aláez
"Teoría multiplicativa de ideales", "Proceedings of the Meeting of Andalusian Mathematicians", 598-606, 2001
|
|
P. Jara Martínez
"Arithrnetical properties of commutative domains", "4th Intemational Conference on Commutative Ring Theory and Applications", None-None, 2001
|
|
J.M. García Hernández
"SOBRE LA OPCIÓN CURSADA EN LOS ESTUDIOS PREVIOS Y SU INCIDENCIA EN LAS NOTAS OBTENIDAS EN MATEMÁTICAS DE LA L.A.D.E.", "JORNADAS DE ASEPUMA (9.2001.LAS PALMAS DE GRAN CANARIA)", 1-10, 2001
|
|
P. Jara Martínez
"2001K:16011. ON EXACT SEQUENCES OF MATLIS", Mathematical Reviews, vol.K
, 1-1, 2001
|
|
|
Última actualización del SICA: 25/03/2026